# SDR USAAF00031

- Difficulty date: February 10, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N852US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11280
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - FOUND FLOOR EMERGENCY LIGHTS IN FIRST CLASS INOPERATIVE.  MAINTENANCE REPLACED INVERTER FOR EMERGENCY LIGHT FLOOR STRIP.  OPS CHECKED NORMAL.  (M)
